Obserwuj
Jeremy Schiff
Jeremy Schiff
Professor of Mathematics, Bar-Ilan University
Zweryfikowany adres z math.biu.ac.il - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Integrability of Chern-Simons-Higgs vortex equations and a reduction of the self-dual Yang-Mills equations to three dimensions
J Schiff
Painlevé Transcendents: Their Asymptotics and Physical Applications, 393-405, 1992
207*1992
The Camassa Holm equation: conserved quantities and the initial value problem
M Fisher, J Schiff
Physics Letters A 259 (5), 371-376, 1999
1291999
A Kähler-Chern-Simons theory and quantization of instanton moduli spaces
VP Nair, J Schiff
Physics Letters B 246 (3-4), 423-429, 1990
1231990
Kähler-Chern-Simons theory and symmetries of anti-self-dual gauge fields
VP Nair, J Schiff
Nuclear Physics B 371 (1-2), 329-352, 1992
1141992
The Camassa-Holm equation: a loop group approach
J Schiff
Physica D: Nonlinear Phenomena 121 (1-2), 24-43, 1998
1101998
Optimal design of English auctions with discrete bid levels
E David, A Rogers, NR Jennings, J Schiff, S Kraus, MH Rothkopf
ACM Transactions on Internet Technology (TOIT) 7 (2), 12-es, 2007
1032007
A natural approach to the numerical integration of Riccati differential equations
J Schiff, S Shnider
SIAM Journal on Numerical Analysis 36 (5), 1392-1413, 1999
931999
The effects of proxy bidding and minimum bid increments within eBay auctions
A Rogers, E David, NR Jennings, J Schiff
ACM Transactions on the Web (TWEB) 1 (2), 9-es, 2007
892007
Communication: Quantum mechanics without wavefunctions
J Schiff, B Poirier
The Journal of chemical physics 136 (3), 2012
842012
Zero curvature formulations of dual hierarchies
J Schiff
Journal of Mathematical Physics 37 (4), 1928-1938, 1996
701996
Unified derivation of Bohmian methods and the incorporation of interference effects
Y Goldfarb, J Schiff, DJ Tannor
The Journal of Physical Chemistry A 111 (41), 10416-10421, 2007
532007
The supersymmetric Camassa–Holm equation and geodesic flow on the superconformal group
C Devchand, J Schiff
Journal of Mathematical Physics 42 (1), 260-273, 2001
462001
Complex trajectory method in time-dependent WKB
Y Goldfarb, J Schiff, DJ Tannor
The Journal of chemical physics 128 (16), 2008
432008
Bäcklund transformations for the Camassa–Holm equation
AG Rasin, J Schiff
Journal of Nonlinear Science 27, 45-69, 2017
412017
Integrability of Chern–Simons–Higgs and Abelian Higgs vortex equations in a background metric
J Schiff
Journal of mathematical physics 32 (3), 753-761, 1991
331991
The Gardner method for symmetries
AG Rasin, J Schiff
Journal of Physics A: Mathematical and Theoretical 46 (15), 155202, 2013
262013
Infinitely many conservation laws for the discrete KdV equation
AG Rasin, J Schiff
Journal of Physics A: Mathematical and Theoretical 42 (17), 175205, 2009
252009
The Nonlinear Schrodinger equation and conserved quantities in the deformed parafermion and SL (2, R)/U (1) coset models
J Schiff
arXiv preprint hep-th/9210029, 1992
251992
Loop groups and discrete KdV equations
J Schiff
Nonlinearity 16 (1), 257, 2002
232002
Symmetries of KdV and loop groups
J Schiff
arXiv preprint solv-int/9606004, 1996
221996
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20